Canadian Meds |
Policy | Legal
Terms | Meds Index
Aggrenox is the brand name for the generic drug Aspirin and extended release dipyridamole. This is available in the form of capsules and it contains both aspirin and dipyridamole. This medication is used in people to reduce risk of strokes. This medicine also reduces blood clotting. This medicine reduces pain, inflammation and fever. Aggrenox has 25 mg of aspirin and 200 mg of dipyridamole. This medicine is available in bottles of 60 capsules.
The usual recommended dosage of Aggrenox is one capsule taken twice daily. It is advised to take one capsule each in the morning and evening. This medicine can be taken along with food or without food. If you experience headache while taking drug, consult your doctor for reduction in dosage of this medicine. The doctor might recommend you to take one capsule in a day and take some other medication for headache.
Pregnant women should not take meds as it would affect the unborn baby. If you are already taking any other over the counter medications, especially aspirin, salicylates, NSAIDs, it is better to consult your doctor about those medications and then take Aggrenox. Children who have symptoms of flu and chicken pox should not be given drug. Persons having bleeding in intestines should consult their doctor immediately and stop taking Aggrenox. It is better to avoid taking alcohol while you are on Aggrenox. Taking drug under such conditions might increase the bleeding in your stomach. People who are allergic to aspirin should not take Aspirin. People with heart disease, liver or kidney disease, and low blood pressure should avoid taking Aggrenox.
Some of the serious side effects of taking Aggrenox are bloody or black stools, fever for about 3 or more days, hearing problems, fatigue, nausea, and stomach pain. Drowsiness, headache, joint pain and stomach upset are common side effects that are not that much serious while taking Aspirin.
© 2003-2017 Rx Meds Canada . All Rights Reserved